Milan Journal of Mathematics

, Volume 87, Issue 1, pp 1–19 | Cite as

Regularizing Effect of a Lower Order Term in Dirichlet Problems with a Singular Convection Term

  • Francesco ClementeEmail author


In this paper we prove existence and uniqueness results for a lower order perturbation of elliptic Dirichlet problems with a singular convection term in divergence form and L1 data.

Mathematics Subject Classification (2010)

35J25 35J61 


Noncoercive problems lower order perturbation weak solutions L1 data 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bénilan P., Boccardo L., Gallouët T., Gariepy R., Pierre M., Vazquez J.L.: An L 1 theory of exsistence and uniqueness of solutions of nonlinear elliptic equations. Ann. Sc. Norm. Super. Pisa 22, 241273 (1995)Google Scholar
  2. 2.
    Boccardo L.: Some developments on Dirichlet problems with discontinuous coefficients. Un. Mat. Ital. 2, 285–297 (2009)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Boccardo L.: Dirichlet problems with singular convection terms and applications. J. Diff. Equations 258, 2290–2314 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    L. Boccardo. Two semilinear problems ”almost” in duality. Preprint.Google Scholar
  5. 5.
    L. Boccardo, J.I. Diaz, D. Giachetti, F. Murat. Existence of a solution for a weaker form of a nonlinear elliptic equation. Research Notes in Mathematics Series 208 (1989), 229-246 Pitman.Google Scholar
  6. 6.
    Boccardo L., Gallouët T.: Nonlinear elliptic and parabolic equations involving measure data. J. Funct. Anal. 87, 149–169 (1989)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Boccardo L., Gallouët T.: Nonlinear elliptic equations with rigth hand side measures. Comm. Partial Diff. Equations 17, 641–655 (1992)CrossRefGoogle Scholar
  8. 8.
    Boccardo L., Gallouët T., Murat F.: Unicité de la solution de certaines équations elliptiques non linéaires. C. R. Acad. Sci. Paris 315, 1159–1164 (1992)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Cirmi G.R.: Regularity of the solutions to nonlinear elliptic equations with a lowerorder term. Nonlinear Anal. 25, 569–580 (1995)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Del Vecchio T., Porzio M.M.: Existence results for a class of non coercive Dirichlet problems. Ric. Mat. 44, 421–438 (1995)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Stampacchia G.: Le probléme de Dirchlet pour les équations elliptiques du second ordre á coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15, 189–258 (1965)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Dipartimento di Matematica “Guido Castelnuovo”Sapienza Università di RomaRomeItaly

Personalised recommendations